Resistance to desiccation and distribution patterns in bush-dwelling land snails
Article first published online: 23 MAR 2009
Journal of Zoology
Volume 221, Issue 1, pages 113–124, May 1990
How to Cite
Arad, Z. (1990), Resistance to desiccation and distribution patterns in bush-dwelling land snails. Journal of Zoology, 221: 113–124. doi: 10.1111/j.1469-7998.1990.tb03780.x
- Issue published online: 23 MAR 2009
- Article first published online: 23 MAR 2009
- Accepted 21 July 1989
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!